Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 10, 2022, 1:28 PM CST for 46 counties in Texas. It took effect at Mar 11, 2022, 9:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2022, 1:28 PM CST (19:28 UTC)
- In effect from
- Mar 11, 2022, 9:00 AM CST
- Expired
- Mar 11, 2022, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
035 WWUS74 KFWD 101928 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 128 PM CST Thu Mar 10 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110200- /O.NEW.KFWD.WI.Y.0002.220311T1500Z-220312T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 128 PM CST Thu Mar 10 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY... * WHAT...North winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...North and Central Texas. * WHEN...From 9 AM to 9 PM CST Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
3 follow-up statements
210 WWUS74 KFWD 110157 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 757 PM CST Thu Mar 10 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- /O.CON.KFWD.WI.Y.0002.220311T1500Z-220312T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 757 PM CST Thu Mar 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY... * WHAT...North winds 15 to 25 mph with occasional gusts up to 40 mph expected. * WHERE...North and Central Texas * WHEN...From 9 AM to 9 PM CST Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
583 WWUS74 KFWD 111116 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 516 AM CST Fri Mar 11 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111945- /O.CON.KFWD.WI.Y.0002.220311T1500Z-220312T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 516 AM CST Fri Mar 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...North winds 15 to 25 mph with occasional gusts up to 40 mph expected. * WHERE...North and Central Texas. * WHEN...From 9 AM to 9 PM CST Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
990 WWUS74 KFWD 111705 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1105 AM CST Fri Mar 11 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120300- /O.CON.KFWD.WI.Y.0002.000000T0000Z-220312T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1105 AM CST Fri Mar 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...North winds 15 to 25 mph with occasional gusts up to 40 mph expected. * WHERE...North and Central Texas. * WHEN...Until 9 PM CST Friday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 10, 12:31 PM CST, 57 minutes earlier.
Area forecast discussion, Mar 10, 12:31 PM CST, 57 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1231 PM CST Thu Mar 10 2022 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Friday/ Morning surface analysis reveals a stationary front roughly along the Interstate 44 corridor through Oklahoma and into West Texas. This front will begin to move southward later today as a potent upper-level trough digs into the Rocky Mountains. The frontal passage will be marked by winds backing out of the east then northeast with those winds becoming increasingly gusty. Temperatures will drop rapidly following the frontal passage with temperatures forecast to be below freezing along the Red River by daybreak. Precipitation chances will also increase during the early morning hours as isentropic ascent develops over the region in the wake of the shallow arctic cold front. The below freezing temperatures along the Red River and into western North Texas will allow for some light freezing rain to accumulate. Overall accumulations are forecast to be light, but are expected to be enough to result in slick roadways on bridges and overpasses. The strong cold air advection in the wake of the cold front will mean temperatures will warm little during the day Friday, with much of the area expected to be near or just below freezing by early afternoon. Given the large extent of the FWD CWA that is expected to be below freezing, the Winter Weather Advisory has been expanded to include all counties along the Red River as well as some counties extending southwestward into the Big Country. For the immediate Dallas/Fort Worth Metroplex, temperatures are expected to hover very near freezing, so while accumulating ice is not expected at this time for Dallas and Tarrant Counties, temperature trends will need to be monitored closely and caution should still be exercised when driving on elevated roadways. By afternoon, the warm nose atop the frontal inversion should cool enough to allow a transition to a sleet/snow mix as precipitation begins to wind down. The narrow window for sleet/snow to fall will keep accumulations light, but some localized accumulations of up to a half inch may be possible near the Red River. Finally, gusty north winds of 20-25 MPH sustained and gusts to near 40 MPH are expected through much of the day Friday. A Wind Advisory may be needed for all or portions of the FWD CWA, but will allow the overnight shift to make that call. Godwin && .LONG TERM... /Issued 242 AM CST Thu Mar 10 2022/ /Friday night through next Thursday/ The bulk of the precipitation should be out of our area by Friday evening, but the main concern will shift to the very cold temperatures expected Friday night into Saturday morning. Gusty northerly winds will continue into the night as temperatures drop into the upper teens and 20s. North winds between 10 and 20 mph will result in wind chill values in the teens Friday night. The good news is that temperatures should quickly recover on Saturday with highs in the 50s. Any leftover moisture on the roads (mainly bridges and overpasses) will melt or dry out by mid-morning Saturday. The warming trend will continue Sunday as ridging prevails across the Southern Plains. Afternoon highs will easily climb into the 60s and low 70s. Another passing shortwave and its associated surface low/cold front is expected to travel across the region Monday afternoon/evening. As pressure gradient increases ahead of this system on Sunday, strong southerly winds will prevail across the region. The warm weather, low humidity, and gusty winds will result in elevated fire conditions across much of the area Sunday afternoon. Additional fire weather concerns are possible on Monday, but mainly across the western zones where gusty southwesterly winds are anticipated. This next frontal passage won't be accompanied by a modified cooler airmass, so temperatures won't change much Monday evening. Some light showers may develop across the far eastern zones late Monday afternoon or evening, but coverage is expected to remain isolated at this time. Overnight lows Monday night will range from the upper 30s across the northwest to 40s elsewhere. Some of the extended models show precipitation continuing into Tuesday as the upper disturbance becomes a closed low over East TX and the MS Valley. For now, we kept a dry forecast across our region until we see more consistency and better agreement between guidance. Otherwise, seasonably warmer temperatures are in the forecast through at least mid-week with highs reaching the upper 70s to low 80s by next Wednesday. Sanchez && .AVIATION... /NEW/ /18Z TAFs/ VFR/south flow prevail as of this writing, but FROPA will bring a return to north flow and lowering CIGs late tonight. FROPA expected in D10 by 06Z and at KACT by 09Z. CIGs will lower behind the front with MVFR expected at all terminals after 12Z. Areas of RA and perhaps FZRA will develop across much of North and Central TX. Precipitation is not expected to be continuous, but intermittent precipitation can be expected after 14Z with the greatest chances expected after 18Z. After 18Z, RA may mix with SN or PL, but little to no accumulation of frozen precipitation is expected at area terminals. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 35 38 27 55 / 0 5 70 0 0 Waco 70 39 44 25 56 / 0 5 60 0 0 Paris 64 34 39 23 51 / 0 0 80 5 0 Denton 68 31 37 22 55 / 0 5 70 0 0 McKinney 67 33 38 24 54 / 0 0 70 0 0 Dallas 69 36 39 27 55 / 0 5 70 0 0 Terrell 68 36 41 24 54 / 0 0 70 0 0 Corsicana 68 40 44 26 53 / 0 0 60 0 0 Temple 71 42 46 26 55 / 0 10 60 0 0 Mineral Wells 72 28 35 21 57 / 0 10 60 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 AM to 6 PM CST Friday for TXZ091>094-100>104. &&
Hazardous weather outlook, Mar 10, 12:31 PM CST, 57 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1231 PM CST Thu Mar 10 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111300- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1231 PM CST Thu Mar 10 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Wintry precipitation is expected across a large portion of North Texas and parts of Central Texas on Friday. Rain will transition to freezing rain in some areas during the morning with a transition to sleet and/or snow expected during the afternoon. While significant accumulations are not expected, a light glaze of ice will be possible on elevated surfaces including bridges and overpasses across parts of North Texas and into the Big Country. Freezing precipitation should come to an end by Friday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:26 AM CST | Winter Weather Advisory | FWD | Collin, Comanche, Cooke, Dallas, Delta, Denton and 22 more | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.